# SDR 96UAL900409

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Track
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW LOWER RAIL TRACK FOUND CRACKED.  SUPPLEMENTAL DATA UPDATE:  REPAIRED TRACK PER STRUCTURAL REPAIR MANUAL SRM-55-11-12.
